# SDR USAA000304

- Difficulty date: February 18, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND 2 INCH CRACK, AT STATION 1463 RT, VERT FIN DRAG ANGLE.  INSTALLED DOUBLER PER SRM 53-05-23A-23.  (M)
